# SDR EIA2000133

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER END CRACKED AT BS 1477, STRINGER 5R.  REPLACED STRINGER 5R AT BS 1460-1477, PER SRM 53-10-03 FIG 5 AND HAECO SRWS 916879.  (M)
